# SDR ANCF200600038

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: EICEY
- Make and model: Boeing 757
- Aircraft serial: 26152
- Aircraft time: 43,523 hours, 18,241 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE FIRE INDICATION. EICAS MSG LT ENGINE FIRE DISPLAYED. FIRE INDICATIONS STOPPED WHEN FIRE SWITCH PULLED.  EXAMINED LT ENGINE FOR SIGNS OF FIRE OR OVERHEAT. NO DAMAGE FOUND.  NO HYD,  PNEUMATICS OR FUEL LEAKS WERE FOUND.  AS T/S REPLACED UPPER NR 3 AND LOWER NR 4 DETECTOR ASSY IN HOT SECTION AND REPLACED AFOLTS CARD M10224 AMM 26-11-01 PAG 401 AND 26-10-01/401.
